A Caltech Library Service

Hicksian Stability and Walras' Law

Quirk, James P. and Habibagahi, Hamid (1973) Hicksian Stability and Walras' Law. Review of Economic Studies, 40 (2). pp. 249-258. ISSN 0034-6527.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1973 The Review of Economic Studies, Ltd. First version received March 1971; final version received August 1972. This research was supported in part under a grant from the National Science Foundation. Originally issued as Social Science Working Paper 13.
Group:Social Science Working Papers
Funding AgencyGrant Number
Subject Keywords:Dynamic stability, Economic theory, Absolute value, Commodities, Determinants, Matrices, Excess demand, Necessary conditions, Logical proofs, Matrix theory
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Social Science Working Paper13
Issue or Number:2
Record Number:CaltechAUTHORS:20171207-142737192
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83737
Deposited By: Jacquelyn Bussone
Deposited On:22 Dec 2017 00:08
Last Modified:03 Oct 2019 19:10

Repository Staff Only: item control page